In this paper, we study the matrix representations of compressions of Toeplitz operators to the finite dimensional model spaces H2ƟBH2, where B is a finite Blaschke product. In particular, we determine necessary and sufficient conditions - in terms of the matrix representation - of when a linear transformation on H2ƟBH2 is the compression of a Toeplitz operator. This result complements a related result of Sarason .
Copyright © 2008 Ele-Math. This article first appeared in Operators and Matrices 2:3(2009), 357-369.
Please note that downloads of the article are for private/personal use only.
Cima, Joseph A., William T. Ross, and Warren R. Wogen. "Truncated Toeplitz Operators on Finite Dimensional Spaces." Operators and Matrices 2, no. 3 (2008): 357-369. doi:10.7153/oam-02-21.